# SDR DALA2023011200228

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 51,453 hours, 36,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHTS WERE ON IN THE ARM POSITION AT WAKE UP. MAINTENANCE REPLACED THE EMERGENCY LIGHTS RACK PER B717 AMM 33-51. OPERATIONAL CHECK IS OK. (LP #9624134)
